| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refs2735 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported defective product.Additional information received: statlock disconnected from adhesive material for placement.Patient with picc line for long term antibiotics, risk of picc to migrate due to failure of device and need for reinsertion due to device placement.Statlock device became disconnected from adhesive securement.